Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lomadze, Georgii Arsen'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 3

Number of views:
This page:1119
Abstract pages:1218
Full texts:553

http://www.mathnet.ru/eng/person22113
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196775

Publications in Math-Net.Ru
1991
1. G. A. Lomadze, “On certain arithmetical applications of the theory of modular forms”, Trudy Mat. Inst. Steklov., 200 (1991),  236–244  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 261–270
1970
2. G. A. Lomadze, “The representation of numbers by certain binary quadratic forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 11,  71–75  mathnet  mathscinet  zmath
1965
3. G. A. Lomadze, “On the representation of numbers by positive binary diagonal quadratic forms”, Mat. Sb. (N.S.), 68(110):2 (1965),  282–312  mathnet  mathscinet  zmath

1986
4. G. P. Gogichvili, G. A. Lomadze, “All-Union conference “Number theory and its applications””, Uspekhi Mat. Nauk, 41:5(251) (1986),  244–246  mathnet
1963
5. G. A. Lomadze, G. S. Chogoshvili, “Arnol'd Zel'manovich Val'fish [Arnold Walfisz] (obituary)”, Uspekhi Mat. Nauk, 18:4(112) (1963),  119–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 18:4 (1963), 101–109
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021